Hello, I lost my virginity on the 10th with protected sex, and took plan b 3 days later. 10 days later, I am experiencing some minor cramps, bloating and slight fatigue. My period is due in 10 days now. I am well aware of the symptoms of pregnancy and I am hoping these are not huge indicators of pregnancy, but possibly late side effects of plan b. Thank you for your time
You had protected sex, before you even took Plan B, so you aren't going to be pregnant.
Plan B is a HUGE dose of artificial hormone, that will mess your hormones up for a while. Everybody is different as to how it affects them, so it's impossible to say for sure how you will experience it.
It's possible that along with short term hormonal side effects, you could find that your periods are irregular for a month or more.
Plan B symptoms are very similar to pregnancy symptoms or period symptoms. It's a lot to put your body through, & is not as reliable as regular hormonal contraception.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Emergency Contraception - The first day of my period was oct 8th. Had unprotected sex oct 11th, took
Posted 30 Oct 2013 • 1 answer
Posted 31 Jul 2015 • 0 answers
Posted 25 Nov 2015 • 0 answers
Posted 21 Dec 2015 • 1 answer
Posted 19 Dec 2016 • 1 answer